# SDR USAA2013111300012

- Difficulty date: October 31, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361051300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK - DELAMINATION ON FLOOR PANEL 221DF,  FRAMES 16 - 24 & BETWEEN -Y254 TO Y254.  REPLACED FLOOR PANEL IAW SRM 53-12-00-101, PAR 5F, FIG 206 & IRM 9701, REV G.
